# SDR AWXA200601444

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,723 hours, 7,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Part time: 20,723 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CROSSBEAMS LOCATED FS 66 - Y 1292 PASSENGER CABIN RT SIDE.  REPLACED CROSSBEAM LOCATED FS 64 TO FS 66 IAW SRM A319 51-72-11 PAGE 1-2.
